A conjecture of Hirschhorn on the 4-dissection of Ramanujan's continued fraction

Lewis, Richard and Liu, Zhi-Guo (2000) A conjecture of Hirschhorn on the 4-dissection of Ramanujan's continued fraction. The Ramanujan Journal, 4 (4). pp. 347-352. ISSN 1382-4090

Full text not available from this repository.

Abstract

We show that two recently published conjectures by Hirschhorn concerning the 4-dissection of Ramanujan''s continued fraction are correct.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:17
Last Modified: 14 Sep 2012 07:55
URI: http://srodev.sussex.ac.uk/id/eprint/15597
📧 Request an update